# SDR CALA2025092909358

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 122,153 hours, 12,669 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 3L EICAS STATUS L3 PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LOCK RELAY & SENSOR DISAGREEMENT.  PERFORMED PAX ENTRY DOOR FLT LOCK CONT TESTED.  TEST PASSED AND STATUS MSG DISAPPEAR IAW AMM 52-11-26-740-801.
